MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE D1; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE D1; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events reported for units within the same unit.Lens was returned in liquid in lens case/vial.Visual inspection found a torn optic.(b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a, +21.5 diopter, intraocular lens had a bad haptic.It was reported that there was no patient injury.Patient contact was reported as n/a.Another staar lens same model was implanted.Reporter was unable to provide additional information.

Brand Name
SEE D1
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7874815
Report Number2023826-2018-01396
Device Sequence Number228499
Product Code HQL
UDI-Device Identifier00841542102421
UDI-Public00841542102421
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR